# SDR A6WA2019022546417

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 35,710 hours, 34,038 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING APPROACH, THE FLIGHT CREW IDENTIFIED A AIR DATA COMPUTER 2 ISSUE (INDICATED AIRSPEED AND ALTITUDE) AND ABANDONED THE APPROACH. THE CREW COMPLETED THE APPROPRIATE CHECKLISTS, DECLARED AN EMERGENCY AND ATTEMPTED AN APPROACH FOR THE SECOND TIME. AFTER RECEIVING A WIND SHEAR WARNING ALERT FROM ATC DURING THE SECOND APPROACH, THE CREW ABANDONED THE APPROACH AND DIVERTED WITHOUT FURTHER INCIDENT.
